# SDR AALA201610079007

- Difficulty date: October 4, 2016
- Submitted: October 7, 2016
- Operation: Air carrier
- Aircraft: N724UW
- Make and model: Airbus A319-112
- Aircraft serial: 1122
- Aircraft time: 46,933 hours, 27,864 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

WHILE AIRCRAFT WAS AT ALTITTUDE, FLIGHT CREW RECEIVED WARNING NR 2 ENGINE YELLOW HYDRAULIC SYSTEM PUMP HAS LOW PRESSURE.  DECLARED EMERGENCY, AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  REPLACED THE O-RING AT POWER TRANSFER UNIT REDUCER IAW AMM 29-13-15.  AIRCRAFT WAS GROUNDED.
